# SDR DALA2024052105375

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 92,483 hours, 17,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 FOUND OUT AFT CARGO LH NO.1 ROLLER TRAY CRACKED AT BS1480. CORRECTIVE ACTION: THE CRACKED ROLLER TRAY APPLIED DOUBLER REPAIR AS PER B767-400 SRM 53-00-53-2R-1 (0346502)
